# SDR CALA2025091008753

- Difficulty date: August 23, 2024
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 93,274 hours, 37,674 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16291AB
- Part serial: Q0674706490
- Condition: Faulty
- Location: Zone 100
- Part time: 2,990 hours, 1,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EG HAS BEEN NOTIFIED BY THE FAA THAT THIS AIRCAFT IS REPORTING HIGHER THAN EXPECTED RVSM ALTITUDES EG IS REQUESTING TO ACCOMPLIS H (ASE) ALTIMETRY SYSTEM ERROR CHK. 1. PERFORM AIRBUS SRM 51-11 -00 SECTION 4,A AND SRM 53-00-11 SECTION 4.B SKIN WAVINESS. 2. PERFORM AMM 34-11-16 INSPECTION OF STATIC PORTS. 3. PERFORM AMM 34-13-00-720-010-A. FUNCTIONAL CHECK TEST OF ADM ACCURACY FOR O NLY STATIC ADM'S,19FP4,19FP5,19FP6,19FP7 & 19FP8. ACP IDT VERIFICATION OF QUICK DISCONNECTS REATTACHMENT, INSPECTION WITNESS OF SYSTEM LEAK TEST IS STILL REQUIRED. IDT PER GMM 09-10-05. CONNECTED TR220 TRANSPONDER TESTER AND VERIFIED CAPTIANS AND FIRST OFFICERS ALTITUDE MATCHED TRANSPONDER #1 AND #2 READINGS ACCOMPLISHED FUNCTIONAL TEST OF THE ADM ACCURACY REF AMM 34-13-00-720-010-A OF THE PRIMARY STATIC AND PITOT SYSTEMS AND THEY ARE WITHIN LIMITS.   ADM ACCURACY OF THE STANDBY SYSTEM STILL NEEDS TO BE ACCOMPLISHED. REPLACED AOA SENSOR 3FP2 REF AMM 34-11-19-400-001-A. OPS CHECKED BOTH AOAS 3FP1 AND 3FP2 CHECKS GOOD.REPLACED MISSING FOAM INSULATION UNDER STATIC ADM 19FP5 & 19FP7 REF AMM 34-11-17-400-002-A. ADD EMP:U039985 3FP1 AOA SENSOR WAS ALSO REPLACED, SENSOR, AOA OFF 31-3410-9-0001 4904 ON 9082 SENSOR, SKIN WAIVINESS,STATIC PROBE PORTS,PITOT PROBES,TOTAL AIR TEMPERATURE PROBES AND ANGLE OF ATTACK PROBES.JACOBS DENLM. COMPLETED SKIN WAVINESS INSPECTION OF AOA & PITOT PROBES REF STEPS SKIN WAVINESS WITHIN LIMITS, AND NO DAMAGE NOTED NOR DOUBLER REPAIRS PRESENT IN AREAS R1 OR R2
